Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suggest suitable medicine for sweating in underthigh

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
hello sir, i am getting too much sweat in my underthigh which causes severe itching since 2 months .. I used propyderm nf cream ...plz suggest me some medicine
Posted Tue, 17 Dec 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 50 minutes later
Brief Answer: Fungal infection of the groin Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now your problem seems to be that of fungal infection in the groin region. Such infections are very common in the groin region especially due to increased sweating. First of all, you should stop using the cream that you are applying. It contains a very strong steroid which should be totally avoided in the area arounduthe genitals. You should use an antifungal cream containing clotrimazole , something like candid cream over the affected areas twice a day. Do not apply any other creams or oil over the area. Use candid cream continuously for atleast two week. In addition take oral antifungal tablet fluconazole 150 mg once a week for two weeks. For itching, take some oral antihistamines like cetrizine. Wear cotton undergarments in order to decrease sweating. Use an antifungal dusting powder like candid powder twice a day in the skin folds. Hope it helps If you have any other query, please ask. Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor